MAUDE Adverse Event Report: RICHARD WOLF GMBH PANOVIEW PLUS HD; DISCOSCOPE 25° Ø 6.9MM SL 207MM

RICHARD WOLF GMBH PANOVIEW PLUS HD; DISCOSCOPE 25° Ø 6.9MM SL 207MM
Model Number 892101254
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During the examination of the discoscope, it was determined that the frame of the distal optical component had shifted slightly forward, causing the optics to leak at this point and all optical components to become stained.As there are no signs of improper use or handling by the customer, it is unclear how this incident occurred.The inspection of the optics did not reveal any systematic defects from a manufacturing or design perspective.Based on the results described above, the root cause is assumed to be a sporadic failure.Corrective measures are not being considered based on the test results.During the assessment period, there have been two comparable complaints to date; therefore, no general product or manufacturing problem is apparent.In general, the user is advised in the corresponding operating instructions ga-b223 in chapter 9 that a visual and functional check must be carried out before and after each use.Possible damage of the above type can normally be detected without any problems if these instructions are followed.In our risk analysis a1-1: reusable rigid optics, v01, manufacturing-related, handling-related, and design-related hazards with regard to functional impairment as well as risks due to an unusable product with the corresponding extent of damage and the assumed probability of occurrence were considered and assessed as an acceptable risk.As the investigation of the current complaint did not reveal any new risks, the risk assessment remains valid in view of the facts described.
 
Event or Problem Description
It was reported that during the surgical procedure, the light beam from the endoscope comes out, but nothing is visible in the endoscope eyepiece.The doctor tried to adjust the white balance as usual, however, the image was very dark or not visible at all.Due to endoscope's poor-quality image, the surgical procedure was cancelled.The patient was not harmed or injured during the procedure.

Brand Name
PANOVIEW PLUS HD
Common Device Name
DISCOSCOPE 25° Ø 6.9MM SL 207MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
anja ehrenfeuchter
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key23839884
Report Number9611102-2025-00062
Device Sequence Number9816720
Product Code HRX
UDI-Device Identifier04055207035054
UDI-Public04055207035054
Combination Product (Y/N)N
Initial Reporter CountryUP
PMA/510(K) Number
K000046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number892101254
Device Catalogue Number89210.1254
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown